# SDR SWAA2014012324455

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 57,535 hours, 46,477 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262
- Part serial: A1400
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD NR 4 GND SPOILER DELAMINATED.  R & R SPOILER IAW AMM.
